# SDR USAA2014080400017

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 45,287 hours, 16,695 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 383
- Condition: Malfunctioned
- Location: Galley
- Part time: 17,763 hours, 6,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A STRONG ELEC SMELL IN AFT GALLEY.  CREW DECLARED AN EMER & DIVERTED.  FLIGHT LANDED WITHOUT INCIDENT.  REPORTED STRONG SMELL WAS COMING FROM AFT GALLEY CHILLER.  R & R AFT GALLEY CHILLER.  PERFORMED SYS OPERATIONS CHECK.  CHECKED GOOD AT THIS TIME IAW AMM 25-34-51-000-002-A.
